Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Bloodshot red eyes, dry and sticky, not cured by eye drops and artificial tears. Solution?

My eyes are bloodshot red every time I wake up. They are dry and are always sticky. It s not allergies because this occurs every day of the entire year. Moreover, eye drops and artificial tears only work temporarily. I still am getting 7-8 hours of sleep at night, and am quite sure that the openings on the corners of my eyes aren t releasing tears at night. What can I do!!
Asked On : Sat, 5 May 2012
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
It seems from the history that you are having redness of eyes, sticky eyelids...
All these symptoms point towards chronic conjunctivitis or chronic inflammation of the lacrimal sac( tear draining sac).
You need to undergo simple tests like eye examination and lacrimal syringing by a eye doctor to diagnose the cause for your symptoms.
The treatment depends on the cause. Hence I advice you to consult your eye doctor.
Thank you
Answered: Tue, 20 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor